# SDR HEEA076051

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 11,034 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 6038T59P02
- Part serial: SUSJ5029
- Condition: Failed
- Location: Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE #1 PARTICLE SEPARATOR CAUTION LIGHT CAME ON. MAINTENANCE FOUND PARTICLE SEPARATOR BLOWER SHAFT SHEARED.
